MAUDE Adverse Event Report: ARROW INTERNATIONAL INC. AUTOCAT2 WAVE JAPANESE; SYSTEM, BALLOON, INTRA-AORTIC

ARROW INTERNATIONAL INC. AUTOCAT2 WAVE JAPANESE; SYSTEM, BALLOON, INTRA-AORTIC
Model Number IPN000334
Medical Device Problem Codes Mechanical Problem (1384); Intermittent Communication Failure (4038)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 03/26/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported that when the intra-aortic balloon pump (iabp) was in use on a patient, a system error 3 alarm occurred.As a result, the iabp was swapped out.There was no report of patient complications, serious injury or death.
 
Event or Problem Description
 
Additional Manufacturer Narrative
(b)(4).No iap part or recorder strip was returned to teleflex chelmsford for investigation.The reported complaint of system error 3 alarm is not able to be confirmed.If any part or further information is received at a later date, an investigation will be performed.Follow up information indicated that the distributor had submitted a repair estimate; however, no further information has been received.The root cause of the complaint is undetermined.A device history record (dhr) review was conducted for the lot number/serial number with no relevant findings.The device passed all manufacturing specifications prior to release.Teleflex assessed the risk for the reported complaint.There are no new or revived risk.This will be monitored for any developing trends.

Brand Name
AUTOCAT2 WAVE JAPANESE
Common Device Name
SYSTEM, BALLOON, INTRA-AORTIC
Manufacturer (Section D)
ARROW INTERNATIONAL INC.
reading PA
MDR Report Key9986039
Report Number3010532612-2020-00109
Device Sequence Number19751827
Product Code DSP
UDI-Device Identifier30801902091780
UDI-Public30801902091780
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K060309
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/02/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberIPN000334
Device Catalogue NumberIAP-0500J
Device Lot NumberN/A
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/02/2020
Supplement Date Received by Manufacturer05/22/2020
Initial Report FDA Received Date04/22/2020
Supplement Report FDA Received Date05/22/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NI.; NI.